Perfect Bayesian equilibrium. Part II: epistemic foundations
In a companion paper we introduced a general notion of perfect Bayesian equilibrium which can be applied to arbitrary extensive-form games. The essential ingredient of the proposed definition is the qualitative notion of AGM-consistency. In this paper we provide an epistemic foundation for AGM-consistency based on the AGM theory of belief revision.
|Date of creation:||19 Jan 2011|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: (530) 752-0741
Fax: (530) 752-9382
Web page: http://www.econ.ucdavis.edu
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- David Kreps & Robert Wilson, 1998.
Levine's Working Paper Archive
237, David K. Levine.
- Martin J. Osborne & Ariel Rubinstein, 1994.
"A Course in Game Theory,"
MIT Press Books,
The MIT Press,
edition 1, volume 1, number 0262650401, June.
- Perea y Monsuwe, Andres & Jansen, Mathijs & Peters, Hans, 1997. "Characterization of Consistent Assessments in Extensive Form Games," Games and Economic Behavior, Elsevier, vol. 21(1-2), pages 238-252, October.
- Battigalli, Pierpaolo, 1996. "Strategic Independence and Perfect Bayesian Equilibria," Journal of Economic Theory, Elsevier, vol. 70(1), pages 201-234, July.
- Giacomo Bonanno, 2010.
"AGM-consistency and perfect Bayesian equilibrium. Part I: definition and properties,"
1017, University of California, Davis, Department of Economics.
- Giacomo Bonanno, 2013. "AGM-consistency and perfect Bayesian equilibrium. Part I: definition and properties," International Journal of Game Theory, Springer, vol. 42(3), pages 567-592, August.
- Pierpaolo Battigalli & Alfredo Di Tillio & Dov Samet, 2011. "Strategies and interactive beliefs in dynamic games," Working Papers 375, IGIER (Innocenzo Gasparini Institute for Economic Research), Bocconi University.
- Kohlberg, Elon & Reny, Philip J., 1997. "Independence on Relative Probability Spaces and Consistent Assessments in Game Trees," Journal of Economic Theory, Elsevier, vol. 75(2), pages 280-313, August.
When requesting a correction, please mention this item's handle: RePEc:cda:wpaper:11-1. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Scott Dyer)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.